# SDR SWAA2021091517256

- Difficulty date: September 11, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N8731J
- Make and model: Boeing 737-8
- Aircraft serial: 42550
- Aircraft time: 1,005 hours, 2,266 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG22254
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE (R1) DOOR SLIDE PRESSURE LOW / REMOVED AND REPLACED FORWARD SERVICE DOOR (R1) IAW MT 825-240-01-01ISSUE# 3467640 GRB 502028 PN OFF 5A3307-7 SN OFF BNG22254 PN ON 5A3307-7 SN ON BNG7843
